Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Will you have mouth ulceration with Tramadol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 1322 Questions
Question
Can Tramadol cause mouth ulcers in an ongoing manner?

YYYY@YYYY
Sat, 9 Jun 2018 in Medicines and Side Effects
 
 
Answered by Dr. Shinas Hussain 2 hours later
Brief Answer:
Mouth ulcers are not a common side effects of tramadol.

Detailed Answer:
Hello,
Thanks for trusting Healthcaremagic!
I have gone through your query and I can understand your concerns.
Tramadol won’t cause mouth ulcers. It could be due to some other causes.
You can take multivitamins as lack of vitamins cause oral ulcers.
Stress can also cause mouth ulcers.
Wishing you good health
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor